Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 29, NWS Houston/Galveston, TX

March 12, 2012Chambers County, Liberty County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Mar 12, 2012, 8:32 PM CDT for Chambers County, Liberty County, Texas. It took effect at Mar 13, 2012, 1:00 PM CDT. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2012, 8:32 PM CDT (01:32 UTC)
In effect from
Mar 13, 2012, 1:00 PM CDT
Expired
Mar 16, 2012, 6:29 AM CDT
In force
65 hr
Issued by
NWS Houston/Galveston, TX
Flood severity
Moderate

Counties Chambers County, TX, Liberty County, TX

The radar

The Houston radar (KHGX), 60 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trinity River at Liberty (LBYT2). The gauge peaked at 26.74 ft at Mar 14, 2012, 12:00 PM CDT.

actionminormoderate15202503/1303/1403/1503/1603/17
Action stage
21 ft
Minor stage
26 ft
Moderate stage
27 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08067000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WGUS44 KHGX 130132
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
832 PM CDT MON MAR 12 2012

...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS...

  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES
  TRINITY RIVER NEAR MOSS BLUFF AFFECTING CHAMBERS AND LIBERTY COUNTIES

FOR TRINITY RIVER AT LIBERTY...MOSS BLUFF, MODERATE FLOODING IS FORECASTED.  

HEAVY RAIN OVER THE LAST FOUR DAYS HAS LEFT AREA RIVERS SWOLLEN AND RESERVOIRS FULL. RELEASES FROM LAKE LIVINGSTON WILL PRODUCE A RISE ON TRINITY RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THESE STREAMS SHOULD KEEP ALERT TO RISING WATER AND
TAKE ALL PRECAUTIONS TO PROTECT THEIR PROPERTY. DO NOT DRIVE OR WALK INTO 
FLOODED AREAS THE DEPTH AND WATER VELOCITY COULD BE TOO GREAT FOR YOU TO CROSS 
SAFELY. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE 
ROUTE. LIVESTOCK AND EQUIPMENT SHOULD BE REMOVED FROM THE FLOOD PLAIN 
IMMEDIATELY.


STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC071-291-131332-
/O.NEW.KHGX.FL.W.0029.120314T0142Z-000000T0000Z/
/LBYT2.2.ER.120314T0142Z.120317T0000Z.000000T0000Z.NO/
832 PM CDT MON MAR 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TRINITY RIVER IN LIBERTY.
* FROM TUESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM MONDAY THE STAGE WAS 21.7 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO 
  NEAR 28.0 FEET BY SATURDAY EARLY AFTERNOON.
* AT 29.0 FEET...MAJOR LOWLAND FLOODING BEGINS AS HOMES IN SEVERAL SUBDIVISIONS 
  ABOVE LIBERTY BEGIN FLOODING. EXTENSIVE FLOODING OVER MUCH OF LIBERTY COUNTY 
  CAN BE EXPECTED WITH EACH INCREMENTAL RISE IN THE RIVER.

$$

TXC071-291-131332-
/O.NEW.KHGX.FL.W.0030.120314T0000Z-000000T0000Z/
/MBFT2.1.ER.120314T0000Z.120317T1800Z.000000T0000Z.UU/
832 PM CDT MON MAR 12 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TRINITY RIVER NEAR MOSS BLUFF.
* FROM TUESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0730 PM MONDAY THE STAGE WAS 10.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO 
  NEAR 16.8 FEET BY SATURDAY EARLY AFTERNOON. 

$$
7 follow-up statements
740 
WGUS84 KHGX 131646
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1146 AM CDT TUE MAR 13 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE TRINITY RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES 
  TRINITY RIVER NEAR MOSS BLUFF AFFECTING CHAMBERS AND LIBERTY COUNTIES 

TXC071-291-141646-
/O.EXT.KHGX.FL.W.0029.120313T1800Z-000000T0000Z/
/LBYT2.2.ER.120313T1800Z.120314T1800Z.000000T0000Z.NO/
1146 AM CDT TUE MAR 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER IN LIBERTY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1115 AM TUESDAY THE STAGE WAS 25.8 FEET 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 27.1 FEET BY TOMORROW EVENING.
* AT 27.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS ROADS INTO SEVERAL OUTLYING
  COMMUNITIES ABOVE LIBERTY ARE CLOSED WITH RESIDENTS IN 5 OR 6 SUBDIVISIONS CUT
  OFF IF NOT EVACUATED.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     WED    THU    FRI    SAT

TRINITY RIVER
  LIBERTY              26    25.8   TUE 11 AM     26.9   27.0   26.9   26.9

$$

TXC071-291-141646-
/O.EXT.KHGX.FL.W.0030.120314T0112Z-000000T0000Z/
/MBFT2.1.ER.120314T0112Z.120316T1200Z.000000T0000Z.UU/
1146 AM CDT TUE MAR 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR MOSS BLUFF
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1130 AM TUESDAY THE STAGE WAS 13.9 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
  16.8 FEET BY FRIDAY MORNING.




&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     WED    THU    FRI    SAT

TRINITY RIVER
  MOSS BLUFF           15    13.9   TUE 11 AM     16.2   16.7   16.8   16.8

$$
934 
WGUS84 KHGX 140305
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1005 PM CDT TUE MAR 13 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD
RIVER AND THE TRINITY RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND... 
AND WHARTON COUNTIES 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES 
  TRINITY RIVER NEAR MOSS BLUFF AFFECTING CHAMBERS AND LIBERTY
COUNTIES  

TXC071-291-150305-
/O.CON.KHGX.FL.W.0029.000000T0000Z-000000T0000Z/
/LBYT2.2.ER.120313T1837Z.120314T1800Z.000000T0000Z.NO/
1005 PM CDT TUE MAR 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER IN LIBERTY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 PM TUESDAY THE STAGE WAS 26.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* BASED ON RELEASES FROM LAKE LIVINGSTON...THE RIVER IS EXPECTED
RISE INTO MODERATE FLOODING EARLY WEDNESDAY AFTERNOON.
* AT 27.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS ROADS INTO
SEVERAL OUTLYING COMMUNITIES ABOVE LIBERTY ARE CLOSED WITH RESIDENTS 
IN 5 OR 6 SUBDIVISIONS CUT OFF IF NOT EVACUATED.

&&

                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     WED    THU    FRI    SAT

TRINITY RIVER
  LIBERTY              26    26.5   TUE 09 PM     27.1   27.0   26.9   26.9

$$

TXC071-291-150305-
/O.CON.KHGX.FL.W.0030.000000T0000Z-000000T0000Z/
/MBFT2.1.ER.120314T0350Z.120316T1200Z.000000T0000Z.UU/
1005 PM CDT TUE MAR 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR MOSS BLUFF
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0930 PM TUESDAY THE STAGE WAS 14.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...BASED ON RELEASES FROM LAKE LIVINGSTON...THE RIVER
LEVEL IS EXPECTED TO RISE ABOVE FLOOD STAGE LATER TONIGHT OR
WEDNESDAY MORNING.

&&

                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     WED    THU    FRI    SAT

TRINITY RIVER
  MOSS BLUFF           15    14.3   TUE 09 PM     16.6   16.8   16.8   16.8

$$

TXC039-157-481-150305-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120317T0959Z/
/BOLT2.1.ER.120314T2000Z.120315T1800Z.120316T2159Z.NO/
1005 PM CDT TUE MAR 13 2012

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE SAN BERNARD RIVER NEAR BOLING
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0945 PM TUESDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* A SECONDARY RISE IN THE RIVER LEVEL IS EXPECTED WEDNESDAY
AFTERNOON.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE.
MINOR BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS
LOW-LYING AREAS.

&&

                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     WED    THU    FRI    SAT

SAN BERNARD RIVER
  BOLING               18    16.5   TUE 10 PM     18.2   18.8   17.9   16.3

$$
525 
WGUS84 KHGX 141519
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1018 AM CDT WED MAR 14 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD RIVER...TRINITY 
RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES 
  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON 
  COUNTIES 

TXC071-291-151518-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120317T0600Z/
/LBYT2.1.ER.120313T1837Z.120315T0600Z.120316T1800Z.NO/
1018 AM CDT WED MAR 14 2012

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE TRINITY RIVER IN LIBERTY
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 AM WEDNESDAY THE STAGE WAS 26.8 FEET 
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 26.0 FEET 
* FORECAST...THE RIVER IS AT CREST NOW AND IS EXPECTED TO BEGIN A SLOW FALL
  THURSDAY.
* AT 27.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS ROADS INTO SEVERAL OUTLYING
  COMMUNITIES ABOVE LIBERTY ARE CLOSED WITH RESIDENTS IN 5 OR 6 SUBDIVISIONS CUT
  OFF IF NOT EVACUATED.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     THU    FRI    SAT    SUN

TRINITY RIVER
  LIBERTY              26    26.8   WED  9 AM     26.8   26.3   24.2   20.9
$$

TXC039-157-481-151518-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120316T0600Z/
/BOLT2.1.ER.120314T1650Z.120315T0600Z.120315T1800Z.NO/
1018 AM CDT WED MAR 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE SAN BERNARD RIVER NEAR BOLING
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM WEDNESDAY THE STAGE WAS 17.8 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET 
* FORECAST...THE RIVER IS EXPECTED TO CREST JUST ABOVE FLOOD STAGE OVERNIGHT.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE. MINOR 
  BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS LOWLYING AREAS.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     THU    FRI    SAT    SUN

SAN BERNARD RIVER
  BOLING               18    17.8   WED 10 AM     18.3   17.1   15.4   13.7
$$
841 
WGUS84 KHGX 150129
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
829 PM CDT WED MAR 14 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD
RIVER AND TRINITY RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES 
  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND...
  AND WHARTON COUNTIES 

TXC071-291-160129-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120317T0200Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120316T1400Z.NO/
829 PM CDT WED MAR 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER IN LIBERTY
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0731 PM WEDNESDAY THE STAGE WAS 26.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER LEVEL WAS NEAR A FLAT CREST THIS EVENING
  AND IS EXPECTED TO BEGIN FALLING ON THURSDAY.
* AT 26.5 FEET...ROADS INTO SOME OUTLYING COMMUNITIES ABOVE THE GAGE
  CAN HAVE UP TO ONE FOOT OF WATER OVER THEM.

&&

                    FLOOD   OBSERVED              FORECAST 7 PM
LOCATION            STAGE    STAGE  DAY  TIME     THU    FRI    SAT    SUN

TRINITY RIVER
  LIBERTY              26    26.7   WED 08 PM     26.5   25.2   23.0   19.9

$$

TXC039-157-481-160129-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120317T0325Z/
/BOLT2.1.ER.120314T1641Z.120315T1800Z.120316T1525Z.NO/
829 PM CDT WED MAR 14 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
  CONTINUES FOR THE SAN BERNARD RIVER NEAR BOLING
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0801 PM WEDNESDAY THE STAGE WAS 18.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 19 FEET ON
  THURSDAY.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM THE
  RIVER GAGE. MINOR BACKWATER FLOODING UP PEACH CREEK IN WHARTON
  COUNTY THREATENS LOWLYING AREAS.

&&

                    FLOOD   OBSERVED              FORECAST 7 PM
LOCATION            STAGE    STAGE  DAY  TIME     THU    FRI    SAT    SUN

SAN BERNARD RIVER
  BOLING               18    18.6   WED 08 PM     19.0   16.9   14.6   13.1

$$
790 
WGUS84 KHGX 151644
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1144 AM CDT THU MAR 15 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD RIVER...TRINITY 
RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES 
  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON 
  COUNTIES 

TXC071-291-160959-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120316T0959Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120315T2159Z.NO/
1144 AM CDT THU MAR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER IN LIBERTY
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1115 AM THURSDAY THE STAGE WAS 26.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT 26.5 FEET...ROADS INTO SOME OUTLYING COMMUNITIES ABOVE THE GAGE CAN HAVE UP
  TO ONE FOOT OF WATER OVER THEM.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     FRI    SAT    SUN    MON

TRINITY RIVER
  LIBERTY              26    26.3   THU 11 AM     24.9   22.5   19.3   16.3

$$

TXC039-157-481-161200-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120316T1200Z/
/BOLT2.1.ER.120314T1641Z.120315T1015Z.120316T0000Z.NO/
1144 AM CDT THU MAR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE SAN BERNARD RIVER NEAR BOLING
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1115 AM THURSDAY THE STAGE WAS 18.7 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE. MINOR 
  BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS LOWLYING AREAS.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     FRI    SAT    SUN    MON

SAN BERNARD RIVER
  BOLING               18    18.7   THU 11 AM     16.5   14.0   12.1   10.6

$$
943 
WGUS84 KHGX 160145
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
845 PM CDT THU MAR 15 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD
RIVER AND THE TRINITY RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES
  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND
  WHARTON COUNTIES 

TXC071-291-161402-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120316T1402Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120316T0202Z.NO/
845 PM CDT THU MAR 15 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
  CONTINUES FOR THE TRINITY RIVER IN LIBERTY
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM THURSDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER LEVEL IS EXPECTED TO FALL BELOW FLOOD STAGE
  TONIGHT...BUT WILL REMAIN ABOVE BANKS THE NEXT COUPLE OF DAYS.
* AT 26.0 FEET...MINOR LOWLAND FLOODING BEGINS AND SIGNIFICANT
  LOWLAND FLOODING IN THE VICINITY OF THE GAGE CAN BE EXPECTED AS
  ROADS INTO SOME OUTLYING COMMUNITIES ABOVE THE GAGE BEGIN TO
  FLOOD.

&&

                    FLOOD   OBSERVED              FORECAST 7 PM
LOCATION            STAGE    STAGE  DAY  TIME     FRI    SAT    SUN    MON

TRINITY RIVER
  LIBERTY              26    26.0   THU 08 PM     25.1   22.6   20.0   17.7

$$

TXC039-157-481-161550-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120316T1550Z/
/BOLT2.1.ER.120314T1641Z.120315T1015Z.120316T0350Z.NO/
845 PM CDT THU MAR 15 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
   CONTINUES FOR THE SAN BERNARD RIVER NEAR BOLING
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM THURSDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED EARLIER TODAY AND IS EXPECTED TO FALL
  BELOW FLOOD STAGE TONIGHT.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE.
  MINOR BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY
  THREATENS LOWLYING AREAS.

&&

                    FLOOD   OBSERVED              FORECAST 7 PM
LOCATION            STAGE    STAGE  DAY  TIME     FRI    SAT    SUN    MON

SAN BERNARD RIVER
  BOLING               18    18.1   THU 08 PM     16.5   14.5   13.2   12.4

$$
768 
WGUS84 KHGX 161129
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
629 AM CDT FRI MAR 16 2012


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
 
  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES
  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON 
  COUNTIES

TXC071-291-161159-
/O.CAN.KHGX.FL.W.0029.000000T0000Z-120316T1402Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120316T0155Z.NO/
629 AM CDT FRI MAR 16 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE TRINITY RIVER IN LIBERTY
* AT 5 AM FRIDAY THE STAGE WAS 25.8 FEET 
* FLOOD STAGE IS 26.0 FEET 
* FORECAST...THE RIVER FELL BELOW FOOD STAGE LATE THURSDAY NIGHT BUT IS EXPECTED
  TO REMAIN OUT OF BANKS FOR THE NEXT FEW DAYS.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SAT    SUN    MON    TUE

TRINITY RIVER
  LIBERTY              26    25.8   FRI  5 AM     23.7   21.1   18.8   16.8

$$

TXC039-157-481-161159-
/O.CAN.KHGX.FL.W.0025.000000T0000Z-120316T1550Z/
/BOLT2.1.ER.120314T1641Z.120315T1015Z.120316T0231Z.NO/
629 AM CDT FRI MAR 16 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SAN BERNARD RIVER NEAR BOLING
* AT 6 AM FRIDAY THE STAGE WAS 16.9 FEET 
* FLOOD STAGE IS 18.0 FEET 
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE LATE THURSDAY NIGHT BUT IS
  EXPECTED TO REMAIN OUT OF BANKS FOR THE NEXT COUPLE OF DAYS.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SAT    SUN    MON    TUE

SAN BERNARD RIVER
  BOLING               18    16.9   FRI  6 AM     15.5   13.8   12.8   12.0

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Mar 12, 7:41 PM CDT, 51 minutes earlier.

Area forecast discussion, Mar 12, 7:41 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
741 PM CDT MON MAR 12 2012

.DISCUSSION...
SEE MARINE DISCUSSION.

&&

.MARINE...
DENSE SEA FOG HAS DEVELOPED NEAR GALVESTON AND WITH DEW POINTS IN
THE LOWER 70S...FEEL FOG THREAT WILL PERSIST THROUGH THE NIGHT.
WILL ISSUE A DENSE FOG ADVISORY FOR GALVESTON BAY AND THE ADJACENT
GULF WATERS THROUGH 15Z. REST OF THE MARINE PACKAGE IS ON TRACK. 43

&&

.PREV DISCUSSION... /ISSUED 641 PM CDT MON MAR 12 2012/

DISCUSSION...
SEE AVIATION DISCUSSION.

AVIATION...
ABUNDANT LOW LEVEL MOISTURE REMAINS IN PLACE AND AM EXPECTING LOW
CIGS AND AREAS OF FOG OVERNIGHT. WINDS OFF THE SURFACE ARE
STRONGER THAN LAST NIGHT AND THINK LOW CIGS MAY BE MORE PREVALENT
THAN FOG. CONFIDENCE IS RELATIVELY LOW. LOW CIGS WILL SLOWLY MIX
OUT ON TUESDAY WITH VFR CONDITIONS DEVELOPING AFTER 18Z. FCST
SOUNDINGS LOOK UNSTABLE NORTH AND WEST OF THE HOUSTON TERMINALS SO
HAVE ADDED A VCSH FOR KCLL AND KUTS FOR TUESDAY AFTERNOON. 43

PREV DISCUSSION... /ISSUED 345 PM CDT MON MAR 12 2012/

DISCUSSION...
LATEST SATELLITE IMAGES SHOW MOSTLY SUNNY CONDITIONS OVER NORTHERN
HALF OF FORECAST AREA...WITH MOSTLY CLOUDY SOUTH HALF. RADAR
COMPOSITES HAVE SHOWN FEW LIGHT SHOWERS ALONG BEACH AREAS...WITH
HEAVIER STORMS OFF TO THE EAST OVER SOUTHERN LOUISIANA. HUMIDITY
LEVELS ARE BACK ON THE RISE WITH ONSHORE FLOW. SURFACE DEW POINTS
NOW AROUND 70 DEGREES AT THE COAST...LOWER 60S OVER NORTHERN
SECTIONS.

TONIGHT...WITH CLEAR SKY AND STILL RELATIVELY LIGHT WIND OVER
NORTHERN HALF...EXPECT RADIATION FOG TO FORM ONCE AGAIN WHICH WILL
LIKELY BE DENSE IN AT LEAST PATCHES. NEAR THE WATER...WITH SURFACE
DEW POINTS NOW ABOVE WATER TEMPERATURES...HAVE BETTER CHANCE OF
SEA FOG AS WELL COMPARED TO THIS MORNING...SO WOULDNT BE SURPRISED
TO HAVE AT LEAST PATCHY DENSE FOG OVER COASTAL AND NEAR SHORE
MARINE AREAS AS WELL. WILL WORK AS SUCH IN FORECAST AND LET
EVENING SHIFT EVALUATE NEED FOR ANY DENSE FOG ADVISORIES ONCE IT
BECOMES MORE CERTAIN.

TUESDAY AND BEYOND...LIKELY A REPEAT OF TODAY WITH FOG
BURNING OFF IN THE MORNING. MODEL SOUNDINGS SUGGEST SOME
INSTABILITY AND ONLY A WEAK CAP SO CANT RULE OUT ISOLATED MAINLY
AFTERNOON SHOWERS AND THUNDERSTORMS. IN FACT THIS CYCLE LIKELY TO
CONTINUE MUCH OF THIS WEEK ALTHOUGH MAY TREND TO MORE OF A
NIGHTTIME STRATUS VERSUS FOG SCENARIO AS ONSHORE BOUNDARY LAYER
WINDS BECOME STRONGER. FLOW RELATIVELY ZONAL ALOFT WITH WEAK
IMPULSES PERHAPS BRINGING SLIGHTLY BETTER CHANCES OF SHOWERS AND
STORMS PERIODICALLY BUT NOTHING LIKE THE BIG RAIN EVENT OF THIS
PAST WEEKEND. HINT IN MEDIUM RANGE MODELS OF PATTERN CHANGE BEYOND
THE FORECAST PERIOD WITH HIGH AMPLITUDE TROUGH OR CUT OFF SETTING
UP TO THE WEST BY EARLY NEXT WEEK. 46

MARINE...
RIDGE OF HIGH PRESSURE OVER THE NORTHWEST GULF OF MEXICO WILL KEEP
WINDS FAIRLY LIGHT TODAY BECOME LIGHT SOUTHERLY WINDS ON TUESDAY.
WINDS WILL INCREASE FROM THE SOUTHEAST DURING THE WEEK AS AREA OF
LOW PRESSURE DEEPENS EAST OF THE ROCKIES. NO FRONTAL SYSTEMS
EXPECTED TO ENTER WESTERN GULF OF MEXICO DURING THE WEEK.
34

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      79  64  78  65  79 /  10  10  20  10  20
HOUSTON (IAH)              78  63  81  65  80 /  10  10  20  10  20
GALVESTON (GLS)            73  64  74  65  74 /  20  10  20  10  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...DENSE FOG ADVISORY UNTIL 10 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: GALVESTON BAY...WATERS FROM HIGH ISLAND TO FREEPORT
     OUT 20 NM.

&&

DISCUSSION...39
AVIATION/MARINE...43
Hazardous weather outlook, Mar 12, 6:11 AM CDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
611 AM CDT MON MAR 12 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-131115-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
611 AM CDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF LOCALLY DENSE FOG...LOWERING VISIBILITIES TO UNDER ONE
MILE...WILL IMPACT MANY INLAND COMMUNITIES THROUGH 9 OR 10 AM
THIS MORNING. OTHER THAN THIS...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

OTHER THAN POCKETS OF EARLY MORNING DENSE FOG LIMITING VISIBILITIES
TO UNDER A MILE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 7:46 PM CDTMarine Dense Fog AdvisoryHGX19 hr
Mar 12, 8:32 PM CDTRiver Flood WarningHGXChambers, Liberty38 hr
Mar 13, 9:11 AM CDTDense Fog AdvisoryHGXBrazoria, Chambers, Galveston, Jackson, Matagorda109 min
Mar 13, 11:50 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton25 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.